# SDR C2XA04TY165

- Difficulty date: September 22, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145ER
- Aircraft serial: 145006
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 14524000001
- Condition: Elongated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE TWO UPPER COMMON TO MAIN DOOR STOPS AT FRAME 18 AND STRINGER 61 WERE ELONGATED.  OVERSIZED HOLES, AND REWORKED PER ED5310-01291.  AIRCRAFT RETURNED TO SERVICE.
